# SDR DALA2021110306773

- Difficulty date: October 7, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,757 hours, 30,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 COMPLY WITH MONITOR INSPECTION LOG REFERENCE ER/A 594128-14. CORRECTIVE ACTION: COMPLIED WITH MON INSPECTION. (1975654)
